# SDR 20000920SH006

- Difficulty date: August 31, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N120MG
- Make and model: Beech B100
- Aircraft serial: BE70
- Engine: Garrtt TPE3316
- System (JASC): 8011 · Engine Starter
- Part: Drive Shaft
- Condition: Worn
- Location: Lt Eng Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, STARTER DRIVESHAFT WAS FOUND WORN BEYOND SERVICEABLE LIMITS AT 310.5 HOURS  AFTER ENGINE OVERHAUL.  (X)
